MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DERMATOME AN HANDPIECE

ZIMMER SURGICAL, INC. DERMATOME AN HANDPIECE
Catalog Number 88710100
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the device was not properly applying pressure; the motor was seized, the reciprocating arm was worn, and the power switch was stuck; however, the repair was not completed because the repair quote was rejected.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1 telephone number: (b)(6).G2 country: (b)(6).
 
Event or Problem Description
It was reported that during an unknown time the device does not apply pressure.It is unknown if there was patient involvement.During product evaluation, it was found that the motor was seized.Due diligence is complete and there is no additional information available.

Brand Name
DERMATOME AN HANDPIECE
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24865107
Report Number0001526350-2026-00435
Device Sequence Number9036969
Product Code GFD
UDI-Device Identifier00889024464834
UDI-Public(01)00889024464834(11)170504(10)63618116
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number88710100
Device Lot Number63618116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown